# SDR SIMA20150226001

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN NICKED BETWEEN FRAME 15 - 16, STRINGER 19L - 20L.  REPAIRED DAMAGE IAW ERS -EM-53MR-1100.
